# SDR FDEA201306211359

- Difficulty date: June 21, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,827 hours, 13,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, OTBD HINGE (FLAP MOUNTED) PIVOT ATTACHMENT OTBD LUG, BORE FOUND CORRODED.  BORE REWORKED FOUND EXCEED LIMITS IAW CMM 57-52-03 REVISION 76.   REPAIRED IAW EA 1-5750-T0300889.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
